# SDR DXTA200702659

- Difficulty date: December 7, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 3,576 hours, 2,535 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 102011
- Part serial: F469
- Condition: Faulty
- Part time: 531 hours, 385 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT APPROXIMATELY 60KTS, THE STALL IDENT 3 ANN LIGHTS ILLUMINATED. TAKEOFF ABORTED, LIGHT EXTINGUISHED.  REMOVED FAULTY THIRD CHANNEL IDENT STALL CAN P/N - 10201-1 S/N F469 INSTALLED REPAIRED STALL CAN P/N - 10201-1 S/N F415. SYSTEM OPS CHECKS FUNCTIONS PROPERLY. FOR DETAILS REFERENCE FAS W/O 07-2994 & DUNCAN W/O YFY7A. DONE IAW HAWKER 800XP MM CHAP 27-33--14-501
